# SDR SWIA971287

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CYCLED GEAR THREE TIMES WITH NO CHANGE.  RETURNED TO SMX.  INSPECTED LEFT GEAR DOORS SEQUENCE VALVES FOR RIGGING, FOUND GOOD.  CLEANED HEAVY GRIME FROM SEQUENCE VALVE.  SWUNG GEAR SIX TIMES AND OPS CHECKS GOOD.
